# SDR AALA202205049685

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737
- Aircraft serial: 33219
- Aircraft time: 31,821 hours, 13,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT EMERGENCY EXIT PANEL (IN THE GALLEY) SCREW/PIN IS LOOSE. INSTALLED AFT EMERGENCY EXIT PANEL AFT GALLEY PANEL SCREW PER AMM 25-21-00.
